# SDR ASAA0480145

- Difficulty date: March 1, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PREFLIGHT CHECK, FOUND OVERHEAD EMERGENCY LIGHTS DID ILLUMINATE DURING CHECK.  REPLACED ASSOCIATED POWER SUPPLY BATTERY PACK.  LIGTHS THEN OPERATED NORMALLY.  (M)
